# SDR F3LA200200265

- Difficulty date: September 25, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 60,659 hours, 29,658 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  FLIGHT CREW REPORTED SMOKE IN CABIN, LT WING/BODY OVERHEAT ILLUMINATED AND RT PACK TRIPPED OFF.  DECLARED AN EMERGENCY AND RETURNED TO DEN.  AIRCRAFT LANDED WITHOUT INCIDENT.  ON APPROACH, AILERONS WERE DIFFICULT TO MOVE AND HAD A SHUDDER BELOW 180 KNOTS.  REPOSITIONED DETECTION LINE FOUND TOUCHING BLEED DUCT IN FWD LT AFT CARGO COMPARTMENT.  PLACARDED RT PACK PER MEL 21-1.  PERFORMED A FLIGHT CONTROL MOVEMENT CHECK WITH NO DISCREPANCIES NOTED.  PERFORMED VISUAL INSPECTION OF AILERON CONTROL SYSTEM, WITH NO DEFECTS NOTED.  COMPLIED WITH FLAP MOVEMENT CHECK, WITH NO DEFECTS NOTED.
